# SDR DALA2024041204356

- Difficulty date: April 12, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 15,009 hours, 1,777 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: Aft Cabin Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 RIGHT AFT CABIN DOOR AMBER ECAM INDICATION. CORRECTIVE ACTION: CLEANED PROX SENSORS. OK FOR SERVICE. (5753896)
